Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: lamictal and weight gain Phillipa

Posted by CareBear04 on March 24, 2005, at 15:28:25

In reply to Re: lamictal and weight gain CareBear04, posted by Phillipa on March 24, 2005, at 14:58:14

hi phillipa! i'm on 15mg of remeron. did i read that you're on the same?

my dr says that remeron is one of those drugs where higher doses produce less side effects, so most people gain weight on doses like ours. since i have another antidepressant, i don't need remeron for that, so i don't need a higher dose. i think my dr said that some people take up to 60mg and avoid the weight gain and sleepiness.

at 15mg, have you noticed a change in your mood, too, or just help with your sleep? i switched to prozac at around the same time i started remeron, so i don't know what's doing what.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:CareBear04 thread:474675
URL: http://www.dr-bob.org/babble/20050322/msgs/475052.html